Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Blurred Vision , Shortness Of Breath And Burning Sensation On The Back

I recently tried methamphetamine and my skin feels like it s burning and on my back have a severe rash that is spreading to my chest and stomach. I m Having symptoms of shortness of breath, very tired, weak and vision is blurry. Don t know what to do??
Tue, 19 Jul 2016
Report Abuse
Pulmonologist 's  Response
Thanks for your question on Healthcare Magic
I can understand your concern.
Your all symptoms are mostly due to methamphetamine.
It is sympathomimetic drug. On ingestion, it causes sympathetic over activity and this can cause all the symptoms.
This drug is illegal and comes under abusive drugs.
So better not to take it again.
At present, you should consult emergency room because you need intravenous fluid and other supportive drugs for detoxification.
Don't worry, you will be alright. But don't do this again.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Suggest Treatment For Blurred Vision , Shortness Of Breath And Burning Sensation On The Back

Thanks for your question on Healthcare Magic I can understand your concern. Your all symptoms are mostly due to methamphetamine. It is sympathomimetic drug. On ingestion, it causes sympathetic over activity and this can cause all the symptoms. This drug is illegal and comes under abusive drugs. So better not to take it again. At present, you should consult emergency room because you need intravenous fluid and other supportive drugs for detoxification. Don t worry, you will be alright. But don t do this again. Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.